Tornadoes · United States · Tennessee · 2011
EF0 tornado, Cloverport to Toone, Tennessee, April 26, 2011
From Cloverport to Toone, this EF0 tornado ran 1.5 miles across Hardeman County on April 26, 2011, touching down at 8:27 PM CDT and reaching 150 yards wide. It killed nobody, and did $15,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- April 26, 2011
- Touchdown
- 8:27 PM CDT (01:27 UTC)
- Lifted
- 8:30 PM CDT (01:30 UTC)
- On the ground
- 3 minutes
- Path length
- 1.5 miles (2.4 km)
- Path width
- 150 yards (137 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- County
- Hardeman County
- Touchdown point
- 35.382, -88.993
- Lift-off point
- 35.388, -88.968
- Record number
- 1104261927-01
What the Weather Service recorded
A stationary front remained draped across Southern Missouri into Western Kentucky from April 24th, 2011 into April 25th, 2011. A very warm and unstable atmosphere was in place across the Mid-South ahead of the front. A low pressure system developed along the front and interacted with the unstable environment which helped produce several rounds of severe storms into the evening of April 26th, 2011. As a result of the severe storms, the front sank south during the early morning hours of April 27th, 2011 as a secondary low pressure system developed along the front. As a result, another round of severe storms fired during the afternoon hours ahead of the low pressure center. Additional severe storms fired along the trailing cold front. Tornadoes, large hail, damaging winds, flash flooding occurred as a result of the severe storms. Heavy rain from the continuous rounds of severe weather eventually resulted in record river flooding on a number of rivers in the region.
A weak tornado briefly touched down on Hill House Road near the Cloverport area and traveled northeast lifting just north of Toone. A tin roof on a home was peeled back. Numerous trees were knocked down in the area.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the tornado touched down at Apr 26, 6:56 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 26, 6:56 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CDT TUE APR 26 2011
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 352 PM CDT TUE APR 26 2011/
DISCUSSION...
..SIGNIFICANT AND LIKELY PROTRACTED SEVERE WEATHER OUTBREAK ABOUT
TO UNFOLD ACROSS THE MIDSOUTH....
AT DISCUSSION TIME... THUNDERSTORMS HAD DEVELOPED ALONG ALONG A
WARM FRONT EXTENDING NORTHEAST FROM THE ARKLATEX... ACROSS SOUTHERN
AR... INTO NORTHWEST TN. RELATIVELY CLEAR SKIES OVER THE ARKLAMISS
AND NORTHERN MS LED TO MUCAPES IN EXCESS OF 4000 J/KG. SHEAR WAS
MARGINAL... WITH 3KM HELICITY VALUES OF 150 M2/S/2. THIS SHEAR
SHOULD INCREASE MARKEDLY THROUGH SUNSET... WITH THE DEEPENING OF A
SURFACE LOW ALONG THE FRONT OVER SOUTHERN AR. THIS DEEPENING SURFACE
LOW WILL FORM IN RESPONSE TO COUPLED UPPER LEVEL JET WHICH WILL
SIGNIFICANTLY INCREASE UPPER LEVEL DIVERGENCE OVER CENTRAL AND
EASTERN AR. DESPITE THE INITIALLY MARGINAL SHEAR... LARGE CAPES
WILL BE SUFFICIENT FOR STORM ROTATION AND A TORNADO THREAT LATE
THIS AFTERNOON.
THE CHANCES FOR STRONG... LONG TRACKED TORNADOES WILL INCREASE
THROUGH THE EVENING...AS LOW LEVEL HELICITY VALUES RAMP UP IN
EXCESS OF 500 M2/S2...ACCOMPANIED BY MUCAPE IN NEAR OR IN EXCESS
OF 3000 J/KG...AND RELATIVELY LOW LCL VALUES.
SEVERE THREAT WILL CONTINUE THROUGH THE LATE EVENING AND OVERNIGHT.
18Z NAM BRINGS THE WARM FRONT ROUGHLY ALONG THE MS RIVER BY
06Z...1 AM CDT. INITIAL SURFACE WAVE AND ASSOCIATED INCREASED
TORNADO RISK WILL HAVE MOVED UP THE ARKANSAS DELTA TO WESTERN KY
BY 06Z...WHILE ANOTHER FRONTAL WAVE DEVELOPS OVER SOUTHEAST AR.
THIS LATTER SURFACE WAVE AND ASSOCIATED ENHANCED TORNADO THREAT IS
PROGGED TO LIFT ACROSS NORTHERN MS AND THE TN RIVER VALLEY DURING
THE OVERNIGHT.
THE 18Z NAM IS SLOWER BRINGING THE MAIN MIDLEVEL SHORTWAVE AND
SURFACE TROF THROUGH ON WEDNESDAY. A 994MB SURFACE LOW IS PROGGED
TO LIFT FROM NEAR FT SMITH AR AT 15Z...TO NORTHEAST AR BY 21Z.
THIS SLOWER SOLUTION WOULD EXTEND THE SEVERE WEATHER THREAT
FURTHER IN TIME THROUGH WEDNESDAY. A HEIGHTENED TORNADO RISK MAY
BE ASSOCIATED WITH THE NORTHWARD MOVING WARM FRONT...AS IT LIFTS
NORTH THROUGH THE I40 CORRIDOR IN THE EARLY AFTERNOON. A SQUALL
LINE WILL LIKELY TAKE SHAPE DEEPER INTO THE WARM SECTOR OVER
NORTH OR NORTHEAST MS WEDNESDAY AFTERNOON...IN RESPONSE TO AN 80KT
MIDLEVEL REAR INFLOW JET ROUNDING THE BASE OF THE UPPER TROF. THE
18Z NAM AND 12Z ECMWF CONTINUED TO GOOD AGREEMENT...LEADING TO
INCREASED FORECAST CONFIDENCE.
MAIN UPPER TROF WILL LIFT INTO SOUTHEAST MO BY 06Z THURSDAY. MAY
SEE A FEW SHOWERS OR SUB SEVERE THUNDERSTORMS WEDNESDAY EVENING
NORTH AND NORTHEAST OF MEMPHIS.
FEW CHANGES IN THE EXTENDED. BOTH GFS AND ECMWF BRING A SLOW
MOVING FRONT THROUGH THE MIDSOUTH THIS WEEKEND. HAVE MADE SOME
TIMING ADJUSTMENTS...BUT OTHERWISE NO SIGNIFICANT CHANGES.
PWB
&&
.AVIATION...
00Z TAFS
NUMEROUS CLUSTERS OF SEVERE TSRA WERE HEADED EXTENDED OVER THE
ARKANSAS DELTA... NORTHEAST THROUGH MEM. THESE WILL AFFECT THE
TERMINAL THROUGH 01Z TO 02Z. ADDITIONAL STORMS OVER SOUTHERN AR
WILL LIKELY MOVE INTO THE DELTA... AND MAY HAVE TO AMEND TAF TO
ACCOUNT FOR ADDITIONAL STORMS IN THE 02Z TO 05Z TIME FRAME.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 75 50 74 / 100 100 20 0
MKL 67 76 45 71 / 100 100 30 0
JBR 60 70 46 72 / 100 100 20 0
TUP 68 80 49 74 / 100 100 30 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY FROM 6 PM WEDNESDAY TO MIDNIGHT CDT WEDNESDAY
NIGHT FOR CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-
LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY FROM 9 PM WEDNESDAY TO 6 AM CDT THURSDAY FOR
DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
WIND ADVISORY FROM 6 PM WEDNESDAY TO MIDNIGHT CDT WEDNESDAY
NIGHT FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-
ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-
PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-
UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
WIND ADVISORY FROM 6 PM WEDNESDAY TO MIDNIGHT CDT WEDNESDAY
NIGHT FOR FAYETTE-HARDEMAN-SHELBY-TIPTON.
WIND ADVISORY FROM 9 PM WEDNESDAY TO 6 AM CDT THURSDAY FOR
CARROLL-CHESTER-CROCKETT-DECATUR-DYER-GIBSON-HARDIN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
WEAKLEY.
&&Hazardous weather outlook, Apr 26, 11:42 AM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1142 AM CDT TUE APR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1142 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH THE OVERNIGHT FOR EAST CENTRAL ARKANSAS... NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH. THE HIGH RISK AREA INCLUDES THE MEMPHIS METRO AREA. AN ENHANCED RISK OF STRONG...LONG TRACK TORNADOES WILL DEVELOP BY EARLY EVENING. ADDITIONAL UPPER LEVEL ENERGY ARRIVE OVERNIGHT... LIKELY PROVIDING AND ADDITIONAL ENHANCED RISK OF TORNADOES TOWARD DAYBREAK. THIS IS A POTENTIALLY DANGEROUS SITUATION. IN ADDITION TO THE TORNADO THREAT... STRONG OUTFLOW WINDS SUFFICIENT TO TOPPLE LARGE TREES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT. THE CHANCES FOR FLASH FLOODING WILL INCREASE THIS EVENING...AND CONTINUE THROUGH THE OVERNIGHT HOURS. AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY...FOR AREAS EAST OF THE MISSISSIPPI RIVER. THUNDERSTORMS PRODUCING TORNADOES... DAMAGING OUTFLOW WINDS AND LARGE HAIL MAY BE ONGOING AT DAYBREAK. BY EARLY WEDNESDAY AFTERNOON ...A SQUALL LINE WILL CREATE A PRIMARY RISK OF WIDESPREAD DAMAGING WINDS OVER AREAS OF WEST TENNESSEE TO THE EAST OF MEMPHIS... AND OVER NORTHEAST MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... STORM SPOTTERS... EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS. PWB
In the hours before
Local storm report, Apr 26, 7:41 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
741 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD OLIVE BRANCH 34.95N 89.83W
04/26/2011 DESOTO MS TRAINED SPOTTER
SIGNIFICANT STREET FLOODING IN DESOTO COUNTY
&&
SVRLocal storm report, Apr 26, 7:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
750 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG DUBBS 34.57N 90.37W
04/26/2011 TUNICA MS BROADCAST MEDIA
MULTIPLE CENTER PIVOTS OVERTURNED
&&
SVRLocal storm report, Apr 26, 7:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
757 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG COLDWATER 34.69N 89.98W
04/26/2011 TATE MS TRAINED SPOTTER
WIND GUSTS TO 65 MPH. ALUMINUM CARPORTS OVERTURNED
0745 PM FUNNEL CLOUD COLDWATER 34.69N 89.98W
04/26/2011 TATE MS TRAINED SPOTTER
FUNNEL CLOUD HEADED NORTHEAST
0745 PM HAIL 1 S COLDWATER 34.68N 89.98W
04/26/2011 E1.00 INCH TATE MS TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL AT HWY 51
&&
SVRLocal storm report, Apr 26, 8:02 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
802 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 7 E CORDOVA 35.15N 89.65W
04/26/2011 SHELBY TN PUBLIC
6 TO 8 INCHES ON ROADS AT PISGAH AND HOUSTON LEVEE
&&
SVRLocal storm report, Apr 26, 8:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
812 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL SENATOBIA 34.62N 89.97W
04/26/2011 E1.00 INCH TATE MS AMATEUR RADIO
&&
SVRLocal storm report, Apr 26, 8:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL COMO 34.51N 89.94W
04/26/2011 E2.75 INCH PANOLA MS EMERGENCY MNGR
&&
SVRThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Little Rock, AR (KLZK), 00:00Z
1.5 hours before the tornado, 108 km from the path. April 27, 2011.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -130 J/kg
- Surface CAPE
- 1755 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.7
- 0-3 km lapse rate
- 5.2 K/km
Little Rock, AR (KLZK), 12:00Z
10.5 hours after it, 108 km from the path. April 27, 2011.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Surface CAPE
- 178 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
- 0-3 km lapse rate
- 4.6 K/km
The surface observations
Bolivar (M08), 20 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Memphis radar (KNQA), 81 km away, was scanning. The volume nearest the touchdown began at 01:29 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2011 tornado in TennesseeEvery tornado in Tennessee since 1950Warnings in force in Tennessee nowThe forecast where you are
The other tornadoes of April 26, 2011
58 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| April 26 | 1:05 AM CDT | EF3 | Christian, KY | 2.6 | 300 | $1.0 million | ||
| April 26 | 2:02 AM CDT | EF2 | Warrick, IN | 4.5 | 300 | $90,000 | ||
| April 26 | 3:09 AM EDT | EF1 | Pike, IN | 0.5 | 225 | $110,000 | ||
| April 26 | 6:41 AM CDT | EF1 | Covington, MS | 0.3 | 50 | $45,000 | ||
| April 26 | 7:12 AM CDT | EF1 | Jones, MS | 1.2 | 100 | $180,000 | ||
| April 26 | 2:15 PM EDT | EF0 | Martin, NC | 0.1 | 30 | $500 | ||
| April 26 | 1:40 PM CDT | EF0 | Bailey, TX | 0.8 | 50 | |||
| April 26 | 4:20 PM EDT | EF1 | Oneida, NY | 0.9 | 65 | $5,000 | ||
| April 26 | 5:44 PM EDT | EF0 | Allegan, MI | 3.3 | 50 | $1.0 million | ||
| April 26 | 4:56 PM CDT | EF0 | Kaufman, TX | 5.1 | 500 | $5,000 | ||
| April 26 | 5:14 PM CDT | EF1 | Lonoke, AR | 8.3 | 800 | $1.8 million | ||
| April 26 | 5:45 PM CDT | EF1 | Van Zandt, TX | 13.9 | 880 | 1 | $200,000 | |
| April 26 | 5:46 PM CDT | EF0 | Sequoyah, OK | 0.1 | 50 | |||
| April 26 | 5:55 PM CDT | EF0 | Crawford, AR | 0.2 | 75 | |||
| April 26 | 6:01 PM CDT | EF0 | Kaufman, TX | 5.1 | 400 | $30,000 | ||
| April 26 | 7:05 PM EDT | EF0 | Saint Lucie, FL | 0.1 | 15 | |||
| April 26 | 6:10 PM CDT | EF0 | Phillips, AR to MS | 27.9 | 200 | $92,000 | ||
| April 26 | 6:23 PM CDT | EF0 | Kaufman, TX | 1.0 | 100 | |||
| April 26 | 6:29 PM CDT | EF0 | Phillips, AR to MS | 30.8 | 200 | $75,000 | ||
| April 26 | 6:32 PM CDT | EF1 | Faulkner, AR | 12.9 | 200 | $40,000 | ||
| April 26 | 6:35 PM CDT | EF1 | Rusk, TX | 13.9 | 100 | $10,000 | ||
| April 26 | 7:00 PM CDT | EF0 | Wood, TX | 3.4 | 50 | |||
| April 26 | 7:04 PM CDT | EF2 | Harrison, TX | 5.2 | 400 | $300,000 | ||
| April 26 | 7:15 PM CDT | EF0 | Navarro, TX | 0.4 | 100 | |||
| April 26 | 7:17 PM CDT | EF1 | Polk, AR | 0.8 | 50 | $20,000 | ||
| April 26 | 7:18 PM CDT | EF2 | Grayson, KY | 3.0 | 440 | |||
| April 26 | 7:19 PM CDT | EF0 | Grayson, KY | 0.3 | 60 | |||
| April 26 | 7:24 PM CDT | EF0 | Harrison, TX | 6.0 | 70 | |||
| April 26 | 7:34 PM CDT | EF0 | Bossier Parish, LA | 3.6 | 50 | |||
| April 26 | 7:35 PM CDT | EF1 | Limestone, TX | 0.9 | 75 | $150,000 | ||
| April 26 | 7:46 PM CDT | EF2 | Panola, TX to LA | 42.4 | 850 | 2 | $10 million | |
| April 26 | 7:48 PM CDT | EF0 | Limestone, TX | 0.7 | 100 | |||
| April 26 | 7:49 PM CDT | EF0 | Smith, TX | 3.2 | 60 | |||
| April 26 | 7:49 PM CDT | EF0 | Smith, TX | 3.2 | 60 | |||
| April 26 | 8:53 PM EDT | EF1 | Hardin, KY | 0.7 | 125 | |||
| April 26 | 8:06 PM CDT | EF0 | Caldwell, KY | 0.3 | 50 | |||
| April 26 | 8:28 PM CDT | EF0 | McLennan, TX | 0.4 | 50 | |||
| April 26 | 9:35 PM EDT | EF1 | Otsego, NY | 4.8 | 150 | $100,000 | ||
| April 26 | 8:53 PM CDT | EF0 | McLennan, TX | 1.5 | 100 | |||
| April 26 | 8:54 PM CDT | EF1 | Webster Parish, LA | 6.5 | 150 | $100,000 | ||
| April 26 | 8:54 PM CDT | EF0 | Chester, TN | 8.2 | 25 | $75,000 | ||
| April 26 | 9:00 PM CDT | EF0 | Hopkins, KY | 0.2 | 50 | $2,000 | ||
| April 26 | 9:25 PM CDT | EF1 | Bienville Parish, LA | 5.3 | 100 | |||
| April 26 | 9:31 PM CDT | EF0 | Lincoln Parish, LA | 6.0 | 80 | |||
| April 26 | 9:45 PM CDT | EF1 | Claiborne Parish, LA to AR | 26.5 | 100 | $20,000 | ||
| April 26 | 9:50 PM CDT | EF0 | Jackson Parish, LA | 5.2 | 70 | |||
| April 26 | 9:57 PM CDT | EF0 | Limestone, TX | 0.7 | 100 | |||
| April 26 | 10:33 PM CDT | EF0 | Ouachita Parish, LA | 1.9 | 50 | $200 | ||
| April 26 | 10:44 PM CDT | EF0 | Morehouse Parish, LA | 2.5 | 75 | $20,000 | ||
| April 26 | 10:45 PM CDT | EF1 | Morehouse Parish, LA to AR | 12.0 | 440 | 1 | $60,000 | |
| April 26 | 10:55 PM CDT | EF1 | Red River Parish, LA | 3.5 | 125 | $150,000 | ||
| April 26 | 12:03 AM CDT | EF2 | West Carroll Parish, LA | 11.0 | 880 | $650,000 | ||
| April 26 | 12:27 AM CDT | EF2 | Sabine Parish, LA | 17.4 | 300 | $1.0 million | ||
| April 26 | 12:35 AM CDT | EF0 | Sharkey, MS | 2.2 | 100 | $15,000 | ||
| April 26 | 12:42 AM CDT | EF1 | Sabine Parish, LA | 4.7 | 880 | |||
| April 26 | 12:42 AM CDT | EF1 | Natchitoches Parish, LA | 8.0 | 880 | $2.0 million | ||
| April 26 | 12:43 AM CDT | EF2 | Sunflower, MS | 11.8 | 440 | 3 | $300,000 | |
| April 26 | 12:56 AM CDT | EF2 | Natchitoches Parish, LA | 25.1 | 880 | $300,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.